# SDR MASA2020110210615

- Difficulty date: November 2, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 39,905 hours, 32,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT RED LIGHT INOPERABLE.  PLACED ON MEL.
